Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Characteristic and order of differentiable points in the conformal plane


Authors: N. D. Lane and P. Scherk
Journal: Trans. Amer. Math. Soc. 81 (1956), 358-378
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0079293-7
MathSciNet review: 0079293
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Denk and O. Haupt, Über die Singularitäten reeller Bogen im $ {R_n}$, J. Reine Angew. Math. vol. 183 (1941) pp. 69-91. MR 0007279 (4:113a)
  • [2] J. Hjelmslev, Introduction à la théorie des suites monotones, Oversigt Kgl. Danske Vidensk. Selsk. Forh., No. 1, 1914.
  • [3] N. Lane and P. Scherk, Differentiable points in the conformal plane, Canadian Journal of Mathematics vol. 5 (1953) pp. 512-518. MR 0057584 (15:251e)
  • [4] A. Marchaud, Sur les continus d'ordre borné, Acta Math. vol. 55 (1930) pp. 67-115. MR 1555315
  • [5] P. Scherk, Über differenzierbare Kurven und Bögen I. Zum Begriff der Charakteristik, Časopis pro Pěstování Matematiky a Fysiky vol. 66 (1937) pp. 165-171.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0079293-7
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society